# SDR SWAA2013021912753

- Difficulty date: February 11, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 69,547 hours, 59,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6935365
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BETWEEN BS 380 AND BS 400 AND BL 0 UPPER STRUCTURE FWD CARGO COMPARTMENT.  REPLACED ANGLE LOCATED BETWEEN BS 380 AND BS 400 AND BL 0 UPPER STRUCTURE FWD CARGO COMPARTMENT IAW SRM B737-300 51-10-02, 51-40-02 AND DRAWING 69-35365.
